# SDR DALA2023031501889

- Difficulty date: March 10, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 28,700 hours, 11,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2665932) DURING INSPECTION FOUND AFT WET AREA, CORROSION ON FLOOR BEAM STA 947, X=+51. AFT WET AREA, THE FLOOR BEAM STA 947, X=+51 WAS REPLACED IAW B737-900 SRM 51-10-02-0G PARAG. 9 AND 51-40-02-0G.
